On series of dilated functions

István Berkes, Michel Weber

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)25-52
JournalThe quarterly journal of mathematics
Volume65
Issue number1
DOIs
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Analytic Combinatorics: Analytic Combinatorics and Probabilistic Number Theory

Wagner, S., Madritsch, M., Aistleitner, C., Barat, G., Thuswaldner, J., Grabner, P., Van De Woestijne, C. E., Heuberger, C., Brauchart, J., Berkes, I., Filipin, A., Zeiner, M. & Tichy, R.

1/01/0631/07/12

Project: Research project

Cite this